# SDR 04FDEA01185

- Difficulty date: May 10, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11
- Aircraft serial: 48596
- Aircraft time: 39,913 hours, 5,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT (FLAP SIDE) O/B FLAP I/B HINGE, I/B PIVOT BORE SPOTFACE FOUND CORRODED.  LT AFT (FLAP SIDE) O/B FLAP I/B HINGE, I/B PIVOT BORE SPOTFACE CORROSION REMOVED AS PER SRM 51-21-01 VOL. II. ORIGINAL THICKNESS: 0.500 MATERIAL REMOVED: 0.008 REMAINING THICKNESS: 0.492 AND REPAIRED AS PER FEDEX EA 1-5750-75954, LT AND RT OUTBOARD FLAP INBOARD HINGE BRACKET BORE CORRODED.
